# SDR FDEA201603200959

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TEAR STRAP CORRODED BS 1400, STRINGER 29R.  REMOVED CORROSION IAW SRM 51-10-02.  R & R TEAR STRAP IAW SRM 51-40-02-06 & DWG 146N3300.  MAJOR REPAIR.
